Imbedding theorems for general Sobolev weight spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 23 (1969) no. 2, p. 373-386
@article{ASNSP_1969_3_23_2_373_0,
     author = {Kufner, Alois},
     title = {Imbedding theorems for general Sobolev weight spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 23},
     number = {2},
     year = {1969},
     pages = {373-386},
     zbl = {0198.46205},
     mrnumber = {253038},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1969_3_23_2_373_0}
}
Kufner, Alois. Imbedding theorems for general Sobolev weight spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 23 (1969) no. 2, pp. 373-386. http://www.numdam.org/item/ASNSP_1969_3_23_2_373_0/

[1] J. Ne: Sur une méthode pour résoudre les equations aux dérivées partielles du type elliptique, voisine de la variationnelle. Ann. Scuola Norm. Sup. Pisa, ser. 3, 16, 4 (1962), 305-326. | Numdam | MR 163054 | Zbl 0112.33101

[2] J. Kadlec, A. Kufner: Characterization of functions with zero traces by integrals with weight functions I. Časopis pest. mat. 91 (1966), 463-471. | MR 212559 | Zbl 0168.11102

[3] J. Kadlec, A. Kufner: Characterization of functions with zero traces by integrals with weight functions II. Časopis pest. mat. 92 (1967), 16-28. | MR 215081 | Zbl 0174.44003

[4] A. Kufner: Einige Eigenschaften der Sobolevachen Räume mit Belegungsfunktionen. Czechoslovak Math. J. 15 (90) (1965), 597-620. | MR 193500 | Zbl 0148.37303

[5] L.D. Kudrjavcev: Direct and inverse imbedding theorems. Applications to the solution of elliptic equations by variational methods. Trudy Mat. Inst. Steklov. 55 (1959). (Russian). | MR 199695 | Zbl 0283.46019

[6J G.N. Jakovlev: Density of finitary functions in weight spaces. Dokl. Akad. Nauk SSSR, 170 (1966), 797-798. (Russian) | MR 206471 | Zbl 0157.44201

[7] G.H. Hardy, J.E. Littlewood, G. Pólva: Inequalities. Cambridge 1934. | JFM 60.0169.01 | Zbl 0010.10703

[8] A. Zygmund: Trigonometric series. Vol. I. Cambridge 1959. | Zbl 0085.05601

[9] O.V. Besov, A. Kufner: On denaity of smooth functions in weight spaces. Czechoslovak Math. J. 18 (93) (1968), 178-188 (Russian). | MR 223877 | Zbl 0193.41502